MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Catalog Number 25MJ-501
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm mitral masters series std was selected for an implant.During the procedure, there was poor opening and closing of valve leaflets.Device was replaced with a new 25mm mitral masters series std that successfully completed the procedure.
 
Additional Manufacturer Narrative
D4: lot #, serial #, and expiration date were corrected.H4: device mfg date was corrected.An event of valve leaflets opening and closing poorly was reported.No anomalies were found with the valve leaflets upon return to abbott, and functional testing at the time of manufacturing indicated the valve functioned normally.Both leaflets were able to fully open and close with no resistance occurring when tested upon return to abbott.The functional testing confirmed that hydrodynamic parameters of effective orifice area and regurgitation fraction met the product requirements when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2024 , a 25mm sjm masters series mechanical heart valve was selected for an implant.During the procedure, there was poor opening and closing of valve leaflets.Device was replaced with a new 25mm sjm masters series mechanical heart valve that successfully completed the procedure.There were no adverse patient effects reported.

Brand Name
MASTERS SERIES MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20558761
Report Number2135147-2024-05379
Device Sequence Number3103261
Product Code LWQ
UDI-Device Identifier05415067045010
UDI-Public(01)05415067045010(17)280521(10)C00012370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25MJ-501
Device Lot NumberC00012370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight56 KG